# SDR ASAA2019041979049

- Difficulty date: April 17, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 21,923 hours, 7,183 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 SEEMS TO TRANSMIT FINE BUT RECEIVE IS VERY WEAK AND OCC. UNREADABLE. HF 2 WORKS FINE. GROUNDED - YES. ACCOMPLISHED HF RADIO CHECK PER B737-900 FIM 23-11-806. SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED. HF 1 CHECKS NORMAL.
